EconPapers    
Economics at your fingertips  
 

Bayesian estimation of the limiting availability in the presence of right-censored data

Sebastián Román, José Romeo () and Victor Salinas-Torres

METRON, 2014, vol. 72, issue 3, 247-267

Abstract: This work presents a Bayesian approach for estimating the limiting availability of an one-unit repairable system when the data are subject to right censorship. It is assumed that the failure and repair times of the components are independent exponential random variables. A conjugate Bayesian analysis is performed considering an informative and non informative prior distributions. Simulations are presented to study the performance of the Bayesian solutions. Some observations are made in relation to the maximum likelihood method. The Weibull case is also discussed. Copyright Sapienza Università di Roma 2014

Keywords: Conjugate analysis; Generalized beta distribution; Repairable one-unit system (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s40300-014-0037-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metron:v:72:y:2014:i:3:p:247-267

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40300

DOI: 10.1007/s40300-014-0037-0

Access Statistics for this article

METRON is currently edited by Marco Alfo'

More articles in METRON from Springer, Sapienza Università di Roma
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metron:v:72:y:2014:i:3:p:247-267